# SDR ABXA9801182

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925AX
- Make and model: Doug DC-9-14
- Aircraft serial: 45728
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 56443241
- Condition: Cracked
- Location: Lt Cockpit
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT WINDOW RETAINER CRACKED.  REPAIRED CRACK IAW DC9 SERVICE REWORK DRAWING 5952965.
